# SDR COEA2011032201901

- Difficulty date: March 22, 2011
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N901FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 172
- Aircraft time: 29,814 hours, 32,770 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Stuck
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 8584, DURING FLAP RETRACTION, FLAPS STUCK AT 12 DEGREES AND LATER RETRACTED UNCOMMANDED.  CREW ELECTED TO LAND IN BFF DUE TO WEATHER; COMPLETED THE FLAPS JAM CHECK LIST AND A "NO FLAP" LANDING.  AN EMERGENCY WAS DECLARED.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE COMPLIED WITH EXTENSION & RETRACTION OF WING FLAPS, OPERATIONAL TEST OF WING FLAPS, CLEANED CONTROL HANDLE SWITCH, CONNECTOR, FLAP BLOCK VALVE, ALL CHECK SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  REMOVED AND REPLACED FLAP POSITION FEEDBACK UNIT AS A PRECAUTION AND RELIABILITY CONCERN.
